Alert archive / Texas / Red Flag Warnings in 2011
Red Flag Warning 19, NWS San Angelo, TX
NWS San Angelo, TX issued this red flag warning at Apr 18, 2011, 4:20 AM CDT for 13 counties in Texas. It took effect at Apr 18, 2011, 12:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 18, 2011, 4:20 AM CDT (09:20 UTC)
- In effect from
- Apr 18, 2011, 12:00 PM CDT
- Expired
- Apr 18, 2011, 7:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS San Angelo, TX
Counties Callahan County, TX, Coke County, TX, Fisher County, TX, Haskell County, TX, Irion County, TX, Jones County, TX, Nolan County, TX, Runnels County, TX, Shackelford County, TX, Sterling County, TX, Taylor County, TX, Throckmorton County, TX, Tom Green County, TX
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 9.3 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 6260 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
051 WWUS84 KSJT 180920 RFWSJT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 420 AM CDT MON APR 18 2011 ...DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON AND POSSIBLY AGAIN TUESDAY... ...SOUTHWEST WINDS OF 15 TO 25 MPH AND RELATIVE HUMIDITY VALUES OF 5 TO 12 PERCENT WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON ACROSS THE BIG COUNTRY AND MUCH OF THE CONCHO VALLEY. FOR TUESDAY...THE COMBINATION OF STRONG SOUTHWEST WINDS AND VERY DRY AIR WILL POSSIBLY CREATE CRITICAL FIRE WEATHER CONDITIONS ACROSS MUCH OF THE AREA. TXZ049-054-064>066-071-072-098-099-113-114-127-128-182100- /O.UPG.KSJT.FW.A.0016.110418T1700Z-110419T0000Z/ /O.NEW.KSJT.FW.W.0019.110418T1700Z-110419T0000Z/ /O.CON.KSJT.FW.A.0017.110419T1600Z-110420T0100Z/ FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-HASKELL- THROCKMORTON-JONES-SHACKELFORD-TAYLOR-CALLAHAN- 420 AM CDT MON APR 18 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE BIG COUNTRY AND MUCH OF THE CONCHO VALLEY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE BIG COUNTRY AND MUCH OF THE CONCHO VALLEY... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA: IN TEXAS...FISHER...NOLAN...STERLING...COKE... RUNNELS...IRION...TOM GREEN...HASKELL...THROCKMORTON... JONES...SHACKELFORD...TAYLOR...CALLAHAN. * WIND: SOUTHWEST WINDS INCREASING TO AROUND 20 MPH AT THE 20 FOOT LEVEL. * HUMIDITY: FALLING INTO THE 5 TO 12 PERCENT RANGE. * TIMING: LATE MONDAY MORNING THROUGH SUNSET MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TXZ073-076>078-139-140-182100- /O.CON.KSJT.FW.A.0017.110419T1600Z-110420T0100Z/ CONCHO-CROCKETT-SCHLEICHER-SUTTON-COLEMAN-BROWN- 420 AM CDT MON APR 18 2011 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE NORTHERN EDWARDS PLATEAU...NORTHERN HEARTLAND AND CONCHO COUNTY... * AFFECTED AREA: IN TEXAS...CONCHO...CROCKETT...SCHLEICHER... SUTTON...COLEMAN...BROWN. * WIND: SOUTHWEST WINDS INCREASING TO AROUND 20 MPH AT THE 20 FOOT LEVEL. * HUMIDITY: FALLING INTO THE 7 TO 12 PERCENT RANGE. * TIMING: LATE TUESDAY MORNING THROUGH SUNSET TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.SRH.NOAA.GOV/SJT
1 follow-up statement
331 WWUS84 KSJT 182102 RFWSJT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 402 PM CDT MON APR 18 2011 ...DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON AND AGAIN TUESDAY... .SOUTHWEST WINDS OF 15 TO 25 MPH AND RELATIVE HUMIDITY VALUES OF 5 TO 12 PERCENT...VERY HOT TEMPERATURES WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON ACROSS THE BIG COUNTRY AND MUCH OF THE CONCHO VALLEY. FOR TUESDAY...THE COMBINATION OF STRONG WEST TO SOUTHWEST WINDS...VERY DRY AIR...AND ANOTHER DAY OF VERY HOT TEMPERATURES WILL LIKELY CREATE CRITICAL FIRE WEATHER CONDITIONS ACROSS MUCH OF THE AREA. TXZ049-054-064>066-071-072-098-099-113-114-127-128-191200- /O.UPG.KSJT.FW.A.0017.110419T1600Z-110420T0100Z/ /O.NEW.KSJT.FW.W.0020.110419T1600Z-110420T0100Z/ /O.CON.KSJT.FW.W.0019.000000T0000Z-110419T0000Z/ FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-HASKELL- THROCKMORTON-JONES-SHACKELFORD-TAYLOR-CALLAHAN- 402 PM CDT MON APR 18 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE BIG COUNTRY AND MUCH OF THE CONCHO VALLEY... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM CDT TUESDAY FOR STRONG WINDS AND VERY LOW RELATIVE HUMIDITY VALUES FOR AREAS WEST OF A BROWNWOOD TO JUNCTION LINE... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM CDT TUESDAY. * AFFECTED AREA: IN TEXAS...FISHER...NOLAN...STERLING...COKE... RUNNELS...IRION...TOM GREEN...HASKELL...THROCKMORTON... JONES... SHACKELFORD...TAYLOR...CALLAHAN. * WIND: SOUTHWEST WINDS INCREASING TO AROUND 20 MPH AT THE20 FOOT LEVEL. * HUMIDITY: FALLING INTO THE 5 TO 12 PERCENT RANGE. * TIMING: LATE MONDAY MORNING THROUGH SUNSET MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AREA RESIDENTS ARE STRONGLY CAUTIONED AGAINST TAKING PART IN ANY ACTIVITY THAT WOULD RESULT IN ANY KIND OF FLAMES OR SPARKS THIS AFTERNOON OR TOMORROW. ANY ACCIDENTAL START WOULD LIKELY RESULT IN A WILDFIRE THAT WOULD BE VERY DIFFICULT TO CONTROL. && $$ TXZ073-076>078-139-140-191200- /O.UPG.KSJT.FW.A.0017.110419T1600Z-110420T0100Z/ /O.NEW.KSJT.FW.W.0020.110419T1600Z-110420T0100Z/ CONCHO-CROCKETT-SCHLEICHER-SUTTON-COLEMAN-BROWN- 402 PM CDT MON APR 18 2011 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM CDT TUESDAY FOR STRONG WINDS AND VERY LOW RELATIVE HUMIDITY VALUES... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM CDT TUESDAY. * AFFECTED AREA: IN TEXAS...CONCHO...CROCKETT...SCHLEICHER... SUTTON...COLEMAN...BROWN. * WIND: SOUTHWEST WINDS INCREASING TO AROUND 20 MPH AT THE 20 FOOT LEVEL. * HUMIDITY: FALLING INTO THE 7 TO 12 PERCENT RANGE. * TIMING: LATE TUESDAY MORNING THROUGH SUNSET TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR EXPLOSIVE FIRE GROWTH. AREA RESIDENTS ARE STRONGLY CAUTIONED AGAINST TAKING PART IN ANY ACTIVITY THAT WOULD RESULT IN ANY KIND OF FLAMES OR SPARKS THIS AFTERNOON OR TOMORROW. ANY ACCIDENTAL START WOULD LIKELY RESULT IN A WILDFIRE THAT WOULD BE VERY DIFFICULT TO CONTROL. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.SRH.NOAA.GOV/SJT
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this red flag warning went out at Apr 17, 11:51 PM CDT, 4 hours 29 minutes earlier.
Area forecast discussion, Apr 17, 11:51 PM CDT, 4 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 1151 PM CDT SUN APR 17 2011 .DISCUSSION... EXPECT STRATUS TO RETURN DURING THE NEXT SEVERAL HOURS. SEE AVIATION BELOW. && .AVIATION... THE ONLY CHANGES I MADE TO THE PREVIOUS TERMINALS WAS INCREASING WINDS FOR FOR THE REMAINDER OF TONIGHT. THE LATEST SAN ANGELO WSR- 88D VAD WIND PROFILE DATA INDICATE A LOW-LEVEL JET HAS DEVELOPED DURING THE LAST HOUR. ALSO...LATEST IR SATELLITE IMAGERY INDICATES STRATUS IS ALREADY MOVING INTO OUR NORTHWEST HILL COUNTY AREA. THUS...NO CHANGES TO OUR SOUTHERN TWO TERMINALS FOR MVFR CEILINGS. HUBER && .PREV DISCUSSION... /ISSUED 657 PM CDT SUN APR 17 2011/ DISCUSSION... WATCH FOR MVFR CEILINGS TO DEVELOP OVERNIGHT ACROSS MAINLY THE SOUTHERN THIRD OF WEST CENTRAL TEXAS AS STRATUS RETURNS. SEE AVIATION BELOW FOR MORE DETAILS. AVIATION... MODELS RETURN STRATUS TO SOME LOCATIONS ACROSS WEST CENTRAL TEXAS OVERNIGHT TONIGHT. THE NAM 925 MB RELATIVE HUMIDITY AND WIND FIELDS INDICATE STRATUS WILL BEGIN ITS RETURN SHORTLY AFTER MIDNIGHT. HOW FAR NORTH THE STRATUS WILL ADVANCE REMAINS UNCERTAIN. FOR NOW...I CONTINUED MVFR CEILINGS FOR ONLY THE JUNCTION AND BRADY TERMINALS. PLAN FOR VFR CONDITIONS TO RETURN TO ALL OF WEST CENTRAL TEXAS BY MID MORNING. AS FOR SURFACE WINDS DURING THE NEXT 24 HOURS...MODELS CONTINUE GUSTY SOUTH TO SOUTHWEST WINDS. A SURFACE TROUGH OF LOW PRESSURE OR DRYLINE WILL BEGIN TO PUSH INTO WEST CENTRAL TEXAS FROM THE WEST AROUND MID MORNING TOMORROW. AS THIS BOUNDARY PUSHES EAST WINDS WILL BECOME MORE SOUTHWESTERLY AND SPEEDS WILL REMAIN MAINLY AROUND 15 KNOTS WITH GUSTS UP TO 25 KNOTS...ESPECIALLY ACROSS THE BIG COUNTRY. HUBER PREV DISCUSSION... /ISSUED 316 PM CDT SUN APR 17 2011/ SHORT TERM... EXPECTING A HOT DAY TOMORROW AS THE 26C+ 850MB THERMAL RIDGE BUILDS OVER THE FORECAST AREA...SHOULD SEE A NUMBER OF TRIPLE DIGITS RECORDED OVER THE CWA. LEE SIDE LOW WILL BE CENTERED OVER NORTHEAST NEW MEXICO BY MID-AFTERNOON WITH SOUTHWEST WINDS INCREASING OVER THE AREA THROUGH THE AFTERNOON...ALTHOUGH NOT EXPECTED TO BE AS STRONG AS TODAY. A DRYLINE WILL MOVE WEST TO EAST DURING THE DAY TOMORROW PRECEDED BY GOOD MOISTURE RETURN OVERNIGHT TONIGHT. SHOULD SEE SOME STRATUS MOVING NORTH INTO OUR SOUTHEASTERN COUNTIES AFTER MIDNIGHT TONIGHT WITH OVERNIGHT LOWS IN THE MID 60S...WITH AN UNSEASONABLY WARM MORNING IN THE LOW TO MID 60S OVER THE REMAINING CWA. 15 LONG TERM... THE DRYLINE WILL MIX TO THE EAST RATHER QUICKLY ON TUESDAY RESULTING IN HOT...DRY AND WINDY CONDITIONS ACROSS MUCH OF THE CWA. TEMPS WILL ONCE AGAIN CLIMB INTO THE MID/UPPER 90S AS THE LOWER TROPOSPHERIC THERMAL RIDGE MAINTAINS ITS POSITION OVER THE REGION. THE 99 DEGREES THAT IS FORECAST AT SAN ANGELO WOULD TIE THE RECORD PREVIOUSLY SET IN 1925. THE RECORD FOR ABILENE IS 98 /2000/. THE VERY WARM TEMPS WILL PROMOTE DEEP MIXING THAT SHOULD BE ABLE TO TAP INTO THE 35-40 KT WINDS BETWEEN H85-H7. IT WILL LIKELY NOT BE AS WINDY AS WE EXPERIENCED ON FRIDAY BUT IT WILL STILL POSE SIGNIFICANT PROBLEMS TO FIRE CREWS IN THE FIELD. A COLD FRONT WILL MOVE THROUGH THE CWA EARLY WEDNESDAY BRINGING COOLER TEMPS TO MUCH OF THE AREA. THE ECMWF IS MORE AGGRESSIVE WITH THE FRONT THAN THE RUN FROM YESTERDAY BUT IT STILL DOES NOT PULL THE AIRMASS AS FAR SOUTH AS THE GFS. MEANWHILE... THE NAME BLASTS THE FRONT WELL THROUGH THE AREA INTO SOUTH TX. I CONTINUED TO FOLLOW THE GFS SOLUTION WHICH HANGS THE FRONT ALONG THE SOUTHERN PERIPHERY OF THE CWA. THE GFS IS DEVELOPING SOME DIURNAL CONVECTION ALONG THE BOUNDARY BUT I AM KEEPING THIS POTENTIAL JUST SOUTH OF THE FORECAST AREA FOR NOW. TEMPS ON WEDNESDAY SHOULD RANGE FROM NEAR 80 IN THE BIG COUNTRY TO NEAR 90 ALONG THE I-10 CORRIDOR. THE LOW LEVEL JET WILL DEVELOP WEDNESDAY AND WILL OVERTAKE THE SHALLOW COOL AIRMASS. ISENTROPIC ASCENT WILL DEVELOP ACROSS THE AREA AND SHOULD RESULT IN WIDESPREAD LOW CLOUDS AND POSSIBLY SOME VERY LIGHT PRECIP. GIVEN THE UNLIKELIHOOD OF MEASURABLE PRECIP I OPTED TO LEAVE MENTION OUT OF THE FORECAST AND WILL CONTINUE TO MONITOR. AS THE SURFACE BOUNDARY RETREATS...IT WILL PROVIDE A LOW LEVEL FOCUS FOR AFTERNOON SHOWERS AND THUNDERSTORMS ON THURSDAY. THE HIGHEST PRECIP CHANCES WILL BE ACROSS THE BIG COUNTRY BUT WE COULD ALSO SEE SOME ACTIVITY CLOSER TO THE DRYLINE TO OUR WEST. ANY CONVECTION THAT DEVELOPS WILL MOVE TO THE EAST NORTHEAST DURING THE EVENING HOURS. PRECIP CHANCES WILL AGAIN BE IN THE FORECAST FOR FRIDAY AS THE DRYLINE MIXES EAST INTO THE CENTRAL PORTION OF THE CWA. STRONGER CAPPING ACROSS THE SOUTH MAY PRECLUDE CONVECTIVE DEVELOPMENT BUT THE ENVIRONMENT IS MORE FAVORABLE ACROSS THE NORTH. FORECAST CONFIDENCE IS MUCH LOWER AS WE MOVE INTO THE WEEKEND. THE 12Z GFS DIGS A BROAD...SHALLOW TROF OVER THE WESTERN/CENTRAL CONUS BY SATURDAY WHILE THE ECMWF SHOWS A MUCH MORE AMPLIFIED PATTERN WITH A CLOSED LOW OVER THE GREAT BASIN AND PACNW. BOTH SHOW A FAIRLY SIMILAR SURFACE SETUP WITH A COLD FRONT DROPPING SOUTH TOWARD THE RED RIVER ON SATURDAY BUT THE ECMWF LIFTS THE FRONT BACK INTO THE CENTRAL PLAINS ON SUNDAY. THE GFS MAINTAINS THE BAROCLINIC ZONE OVER THE REGION AND EVEN DIPS THE FRONT SOUTH INTO THE BIG COUNTRY SUNDAY. THE GFS WOULD BE THE WETTER SOLUTION BUT GIVEN THE LACK OF CONSISTENCY BETWEEN THE MODELS I HAVE LEFT THE WEEKEND FORECAST DRY. JOHNSON FIRE WEATHER... RELATIVE HUMIDITY VALUES SHOULD BE WELL WITHIN RED FLAG CRITERIA TOMORROW OVER THE ENTIRE CWA...HOWEVER...THE NAM 20 FOOT WINDS SPEEDS ARE FORECASTED A SHADE LOWER THAN CRITERIA WITH THE GFS WIND SPEEDS EVEN LIGHTER. THE CURRENT FIRE WEATHER WATCH CONFIGURATION ENCOMPASSES THE AREA THAT WILL HAVE THE STRONGEST WINDS...WILL LEAVE THE WATCH AS CURRENTLY OUTLINED FOR FURTHER REVIEW AS UPDATED MODEL RUNS ARRIVE. TWENTY FOOT WIND SPEEDS ON TUESDAY WILL INCREASE TO 20-25 MPH WITH MINIMUM RELATIVE HUMIDITIES RANGING BETWEEN 10-15 PERCENT ACROSS MUCH OF THE AREA. THUS...AN ADDITIONAL FIRE WEATHER WATCH HAS BEEN ISSUED FOR TUESDAY. FIRE WEATHER CONDITIONS WILL IMPROVE ON WEDNESDAY AS A FRONT DIPS INTO THE AREA AND WIND SPEEDS FALL TO 10-12 MPH. WINDS WILL INCREASE THURSDAY AND FRIDAY BUT RELATIVE HUMIDITIES ARE EXPECTED TO REMAIN ABOVE CRITICAL THRESHOLDS ON THURSDAY. 15/25 && .PRELIMINARY POINT TEMPS/POPS... ABILENE 64 98 62 96 54 / 0 0 0 0 0 SAN ANGELO 63 101 59 99 55 / 0 0 0 0 0 JUNCTION 67 99 67 97 59 / 0 0 0 0 0 && .SJT WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR THE FOLLOWING ZONES: CALLAHAN...COKE...FISHER...HASKELL... IRION...JONES...NOLAN...RUNNELS...SHACKELFORD...STERLING... TAYLOR...THROCKMORTON...TOM GREEN. FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR THE FOLLOWING ZONES: BROWN...CALLAHAN...COKE...COLEMAN... CONCHO...CROCKETT...FISHER...HASKELL...IRION...JONES...NOLAN... RUNNELS...SCHLEICHER...SHACKELFORD...STERLING...SUTTON... TAYLOR...THROCKMORTON...TOM GREEN. && HUBER
Hazardous weather outlook, Apr 17, 2:21 PM CDT, 13 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 221 PM CDT SUN APR 17 2011 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-181930- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 221 PM CDT SUN APR 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT DANGEROUS FIRE WEATHER CONDITIONS ARE EXPECTED FOR THE REMAINDER OF THE AFTERNOON FOR MOST OF WEST CENTRAL TEXAS DUE TO SOUTH WINDS OF 20 TO 30 MPH AND HUMIDITIES OF 15 TO 20 PERCENT. A RED FLAG WARNING WARNING IS NOW IN EFFECT NORTH OF A SONORA TO BROWNWOOD LINE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY DANGEROUS FIRE WEATHER CONDITIONS WILL BE POSSIBLE MONDAY AND TUESDAY AS SOUTHWEST WINDS OF 15 TO 20 MPH MONDAY...AND 20 TO 30 MPH TUESDAY COMBINE WITH HUMIDITIES OF 10 TO 15 PERCENT. A FIRE WEATHER WATCH IS IN EFFECT FOR THE BIG COUNTRY AND MUCH OF THE CONCHO VALLEY ON MONDAY AND FOR SOME ADDITIONAL COUNTIES ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. 15
The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 4:02 PM CDT | Red Flag Warning | SJT | Brown, Callahan, Coke, Coleman, Concho, Crockett and 13 more | 28 hr |
Nearby
Red Flag Warnings in Texas, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.